# SDR SWIA202156667

- Difficulty date: January 19, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INTER-SLAT SEAL INBD FIXED LEADING EDGE RIB AT SS33.50 HAS 3 EA ELONGATED HOLES FOUND DURING REMOVAL OF SLAT SEAL.(MARKED)   (C-CHECK) RO 3/4/2021    REPAIRED LH WING INTER-SLAT SEAL INBD FIXED LEADING EDGE RIB REF REO 690-57-41-302 REV.-- DATED 2021-02-03 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
